# SDR C2XA99BT029

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHT OVER LEFT HAND WING INOPERATIVE.   MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY OVER THYE LEFT HAND WING AND OPS CHECKED, SYSTEM GOOD.  (X)
